# SDR SWAA2024111448431

- Difficulty date: October 14, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N273WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32528
- Aircraft time: 58,079 hours, 34,971 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED ARM SLAT 7 AT RT WING 2024-634490<[01] REPLACED ANGLE LOCATED ARM SLAT 7 AT RT WING IAW B737-700 SRM-51-10-02; CMM 57-43-02 AND MEASURE CRACK IS L:1.014 INCH. TOOL USE: DIGITAL CALIPER PN: 500-197-30 SN: B23357722 DUE DATE: 28-JAN-25;[02] REPLACED ANGLE LOCATED ARM SLAT 7 AT RT WING IAW B737-700 SRM-51-10-02; CMM 57-43-02 AND MEASURE CRACK IS L:1.014 INCH. TOOL USE: DIGITAL CALIPER PN: 500-197-30 SN: B23357722 DUE DATE: 28-JAN-25
